# SDR SWIA201438609

- Difficulty date: June 30, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 45,066 hours, 59,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR SLOW TO RETRACT.  ADJUSTED A PROXIMITY SENSOR BRACKET.
